# SDR USAA2009081192080

- Difficulty date: July 28, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 69,847 hours, 47,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEASE RETURN - MAJOR REPAIR - FOUR (4) CRACKS ON SKIN AT BS 500 + 10 INCHES, BS 500B, BS 500D, BS 520, S10R.  REPAIRED SKIN AT BS 500 + 10 INCHES, BS 500B, BS 500D, BS 520, S10R IAW B737 SRM 53-00-01-2R31.
